MathSciNet Relay Station
MathSciNet bibliographic data
MR1149069 60H15 (35R60 49L20 49N10)
Peng, Shi Ge Stochastic Hamilton-Jacobi-Bellman equations. SIAM J. Control Optim. 30 (1992), no. 2, 284–304.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement